# SDR DL76L030009

- Difficulty date: January 2, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 29,995 hours, 4,812 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 811150417
- Condition: Odor
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

GALLEY 1R FWD OF DOOR COFFEEMAKER CB POPPED. BURNING ODOR.  CONTINUED ON MCO. NO PARTS ATL. MEL 25-20-01D.
